If you need an accessible version of this item please contact JSTOR User Support

A Conversation with Don Knuth: Part 2

Donald J. Albers, Lynn Arthur Steen and Don Knuth
The Two-Year College Mathematics Journal
Vol. 13, No. 2 (Mar., 1982), pp. 128-141
DOI: 10.2307/3026489
Stable URL: http://www.jstor.org/stable/3026489
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Conversation with Don Knuth: Part 2
Preview not available

Page Thumbnails

  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141